Working...
Welcome to Nucleus Catalog.
My Lightbox
Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants
Item ID: exh6090   Source ID: 2

Description: This full color stock medical exhibit features illustrations depicting a massive thoracic hemorrhage that occurred as a result of a prolonged overdose of anticoagulants, A series of three images show the normal healthy anatomy of the right lung, the thoracic hemorrhage surrounding the right lung and the post-operative condition of the right lung as a chest tube drains... More

X

This full color stock medical exhibit features illustrations depicting a massive thoracic hemorrhage that occurred as a result of a prolonged overdose of anticoagulants, A series of three images show the normal healthy anatomy of the right lung, the thoracic hemorrhage surrounding the right lung and the post-operative condition of the right lung as a chest tube drains of the blood to reveal a large pleural effusion.

Max Image Size: 2660 pixels wide by 1544 pixels high


 
Recent Comments
 

No comments have been posted.


 
Post a Comment